Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a theorem of C. Posse concerning Gaussian quadrature of Chebyshev type

Author: Klaus-Jürgen Förster
Journal: Math. Comp. 62 (1994), 719-724
MSC: Primary 65D32; Secondary 41A55
MathSciNet review: 1219703
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider (n, m) Chebyshev formulae of algebraic degree m using n nodes. The aim of this short note is to show that by a simple algebraic method C. Posse's theorem concerning Gaussian quadrature of Chebyshev type can be improved. Furthermore, we given an application of this method to Gauss-Kronrod quadrature of Chebyshev type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55

Retrieve articles in all journals with MSC: 65D32, 41A55

Additional Information

Keywords: Chebyshev quadrature, Gaussian quadrature, Gauss-Kronrod quadrature
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society